# SDR AALA991018

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1471G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11507
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 10SD8001
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1068 - EN ROUTE DFW/CLT AFTER TAKEOFF, UNABLE TO RAISE LANDING GEAR HANDLE.  AIR INTERRUPTED, RETURNED DFW, AND LANDED WITHOUT INCIDENT.  REPLACED ANTI-RETRACT SOLENOID.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
